MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 130° LOCKING CANNULATED INFANT BLADE 40MM X 0MM X 3 HOLE

ORTHOPEDIATRICS, CORP 130° LOCKING CANNULATED INFANT BLADE 40MM X 0MM X 3 HOLE
Model Number 00-1200-2503
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
130 degree blade plate broke under the blade.

Brand Name
130° LOCKING CANNULATED INFANT BLADE 40MM X 0MM X 3 HOLE
Common Device Name
130° LOCKING CANNULATED INFANT BLADE 40MM X 0MM X 3 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22465593
Report Number3006460162-2025-00038
Device Sequence Number4121309
Product Code HRS
UDI-Device Identifier00841132132494
UDI-Public00841132132494
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1200-2503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age3 YR
Patient SexFemale